# SDR DALA2023031001795

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 134,377 hours, 19,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 SEAT 17A EMERGENCY PATH LIGHT INOP.  R/R EMERGENCY LIGHT ASSY AT SEAT 17A PER B767 AMM 33-51. OPS CK GOOD.
